Alert archive / California / Flash Flood Warnings in 2010
Flash Flood Warning 2, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this flash flood warning at Jan 20, 2010, 11:06 AM PST for Sonoma County, California. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 20, 2010, 11:06 AM PST (19:06 UTC)
- Expired
- Jan 20, 2010, 2:00 PM PST
- In force
- 3 hr
- Issued by
- NWS San Francisco Bay Area, CA
- Area
- Storm-based polygon
- Flood severity
- None
County Sonoma County, CA
The radar
The Sacramento radar (KDAX), 89 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Oakland, CA (KOAK), launched 12:00Z, 7.1 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 882 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 281 m²/s²
- 0-3 km storm-relative helicity
- 406 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
091
WGUS56 KMTR 201906
FFWMTR
CAC097-202100-
/O.NEW.KMTR.FF.W.0002.100120T1906Z-100120T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1106 AM PST WED JAN 20 2010
THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS
ISSUED A
* FLASH FLOOD WARNING FOR...
SONOMA COUNTY IN NORTHERN CALIFORNIA...
THIS INCLUDES THE CITY OF PETALUMA...
* UNTIL 100 PM PST.
* AT 1054 AM PST...NWS RADAR WAS SHOWING THE RAINFALL MOSTLY ENDED
OVER SONOMA COUNTY. HOWEVER...THE WILLOW BROOK CREEK IN THE
VICINITY OF PETALUMA CONTINUES TO FLOOD.
* THE CURRENT STAGE A PENNGROVE PARK IS OVER 62 FEET AND AT THE
REDWOOD HIGHWAY BRIDGE THE CURRENT STAGE IS OVER 43 FEET. THE
PENNGROVE PARK LOCATION IS STARTING TO LEVEL OFF BUT IT WILL TAKE
ANOTHER COUPLE OF HOURS FOR THE WATER TO START TO SUBSIDE AT THE
REDWOOD HIGHWAY BRIDGE LOCATION.
THIS FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING.
RUNOFF FROM HEAVY RAINFALL WILL CAUSE LOCALIZED FLOODING OF SMALL
CREEKS AND STREAMS AS WELL AS ROADWAYS...UNDERPASSES AND OTHER LOW
LYING SPOTS. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATER OR WATER
OF UNKNOWN DEPTH. TURN AROUND...DONT DROWN.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE.
LAT...LON 3828 12268 3828 12264 3827 12258 3820 12260
3822 12269
$$
WJK2 follow-up statements
858
WGUS56 KMTR 202058
FFWMTR
CAC097-202200-
/O.EXT.KMTR.FF.W.0002.000000T0000Z-100120T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1258 PM PST WED JAN 20 2010
THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS
EXTENDED THE
* FLASH FLOOD WARNING FOR WILLOW BROOK CREEK IN PETALUMA...
SONOMA COUNTY IN NORTHERN CALIFORNIA...
* UNTIL 200 PM PST.
* AT 1250 PM PST...THE WILLOW BROOK CREEK WAS STILL ABOVE FLOOD
STAGE AND LOCAL FLOODING IS STILL OCCURRING.
* THE STAGE AT THE PENNGROVE PARK LOCATION IS AROUND 62 FEET AND
IT HAS CRESTED. AT THE REDWOOD HIGHWAY BRIDGE LOCATION THE STAGE
IS STILL ABOVE 43 FEET AND IT HAS NOT CRESTED YET...BUT SHOULD
START TO RECEDE IN THE NEXT HOUR.
THIS FLASH FLOOD WARNING MEANS THAT FLOODING IS STILL OCCURRING.
DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATER OR WATER OF UNKNOWN
DEPTH.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE.
LAT...LON 3828 12268 3828 12264 3827 12258 3820 12260
3822 12269
$$
WJK130
WGUS56 KMTR 202158
FFWMTR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
158 PM PST WED JAN 20 2010
CAC097-202204-
/O.EXP.KMTR.FF.W.0002.000000T0000Z-100120T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SONOMA CA-
158 PM PST WED JAN 20 2010
...THE FLASH FLOOD WARNING FOR WILLOW BROOK CREEK IN SONOMA COUNTY
AND THE CITY OF PETALUMA WILL BE ALLOWED TO EXPIRE...
CURRENT STAGE LEVELS ARE NOW RECEDING AT BOTH THE PENNGROVE PARK AND
THE REDWOOD HIGHWAY BRIDGE LOCATIONS ON THE WILLOW BROOK CREEK.
LOCALIZED FLOODING WILL LIKELY CONTINUE FOR ANOTHER HOUR OR TWO AS
THE CREEK CONTINUES TO RECEDE.
CAUTION IS STILL ADVISED IF TRAVEL IS REQUIRED IN THE AREA.
LAT...LON 3828 12268 3828 12264 3827 12258 3820 12260
3822 12269
$$
WJKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this flash flood warning went out at Jan 20, 9:43 AM PST, 1 hour 23 minutes earlier.
Area forecast discussion, Jan 20, 9:43 AM PST, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA CA
943 AM PST WED JAN 20 2010
.DISCUSSION...AS OF 2:50 AM PST WEDNESDAY...SHORT TERM ISSUE INVOLVES
BRACING FOR THE NEXT STORM SYSTEM DUE TO SLAM ONTO THE COAST BEFORE
DAWN. ANOTHER SYSTEM IS SLATED FOR THURSDAY WITH QUIETER WEATHER FOR
THE WEEKEND.
CURRENTLY...SATELLITE IMAGERY SHOWS THE NEXT WAVE JUST OFFSHORE WITH
LIGHT PRECIP AHEAD OF THE MAIN SYSTEM OCCURRING FROM ABOUT SANTA CRUZ
COUNTY NORTHWARD. CRUDE EXTRAPOLATION OF THE TIMING OF THIS FEATURE
ON SATELLITE LOOPS BRINGS THE BACK EDGE OF THE FRONT THROUGH THE BAY
AREA BY 15Z...OR 7 AM. THIS IS PROBABLY A BIT TOO FAST...BUT THE
HEAVIER RAINS ASSOCIATED WITH THIS FRONTAL BAND WILL LIKELY MOVE
THROUGH DURING RUSH HOUR...SIMILAR TO YESTERDAY'S FRONTAL PASSAGE. IN
ADDITION TO THE RAINS...STRONG WINDS ARE FORECAST TO ACCOMPANY THIS
SYSTEM AND WIND ADVISORIES AND HIGH WIND WARNINGS HAVE BEEN POSTED
FOR COASTAL AND MOUNTAIN AREAS AS WELL AS INLAND VALLEYS EXCEPT FOR
IN THE NORTH AND EAST BAY. WIND SPEEDS ARE EXPECTED TO EASE AFTER
NOON...AND IMPROVING CONDITIONS IN GENERAL CAN BE ANTICIPATED.
HOWEVER...SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE IF NOT
LIKELY IN THE UNSTABLE POST-FRONTAL AIRMASS. SOME THUNDERSTORMS
COULD PRODUCE SMALL HAIL.
SPECIFICS TO TODAY'S FRONT: SOUTHERLY WINDS AHEAD OF AND WITH THE
COLD FRONT WILL REACH 20 TO 40 MPH WITH GUSTS TO 60 MPH ALONG THE
IMMEDIATE COASTLINE AND 20 TO 35 MPH WITH GUSTS TO 50 MPH OVER THE
HIGHER TERRAIN AND IN THE SANTA CLARA AND SALINAS VALLEYS.
ADDITIONALLY...HEAVY RAIN IS EXPECTED TO ACCOMPANY THIS STORM SYSTEM
WITH AN ADDITIONAL 1 TO 4 INCHES OF RAIN ANTICIPATED THROUGH THE
AFTERNOON WITH THE HIGHER AMOUNTS EXPECTED ACROSS HIGHER TERRAIN.
ANOTHER FEATURE OF THIS STORM SYSTEM WILL BE HIGH SURF RANGING FROM
20 TO 30 FEET POSSIBLY LARGER AT FAVORED SPOTS. THIS HIGH SURF
COMBINED WITH RUN OFF WILL CAUSE COASTAL FLOODING AND ADDITIONAL
BEACH EROSION.
ANOTHER STORM SYSTEM IS FORECAST TO IMPACT THE STATE ON THURSDAY AS
AN UPPER LEVEL LOW CENTER MOVES ACROSS CENTRAL CALIFORNIA. RIGHT
NOW THIS SYSTEM IS EXPECTED TO PARTICULARLY IMPACT AREAS FROM ABOUT
BIG SUR SOUTHWARD WITH THE HEAVIEST RAINS THERE AND INTO THE LA
BASIN BY THURSDAY AFTERNOON. QPF ESTIMATES FOR OUR DISTRICT GIVE 1-3
INCHES IN THE SANTA LUCIAS...UP TO AN INCH OR SO IN THE SANTA CRUZ
MOUNTAINS...AND A HALF INCH OR LESS ELSEWHERE THROUGH FRIDAY
MORNING.
SHOWER CHANCES TO PERSIST INTO FRIDAY AS THE AREA REMAINS IN AN
UNSTABLE ZONAL FLOW ALOFT. BY SATURDAY...THOUGH...HIGH PRESSURE
ALOFT IS PROGGED TO BRIEFLY BUILD OVER THE STATE FOR A RESPITE.
ANOTHER SYSTEM IS FORECAST TO MOVE ACROSS NORTHERN CALIFORNIA LATE
SUNDAY AND MONDAY...ALTHOUGH THIS ONE CONSIDERABLY WEAKER THAN THE
CURRENT SYSTEM.
&&
.AVIATION...AS OF 9:43 AM WEDNESDAY...THE LATEST SATELLITE IMAGE IS
SHOWING A COLD FRONT PASSING OVER THE CALIFORNIA COAST THIS
MORNING. THIS IS RESULTING IN HEAVY RAIN, STRONG SOUTHERLY WIND AND
REDUCED VISIBILITY AT THE TERMINALS THIS MORNING. IT DOES APPEAR THAT
THE STEADY HEAVY RAIN IS ABOUT TO END. HOWEVER...LIGHT RAIN SHOWERS
AND AN OCCASIONAL THUNDERSTORM WILL BE POSSIBLE FOR THE REMAINDER OF
THE DAY INTO THE OVERNIGHT HOURS.
VICINITY OF KSFO...LOW VFR CIGS WILL PREVAIL TODAY WITH PERIODS OF
REDUCED VISIBILITY TO 4SM OR LESS OCCURRING DURING SHOWER ACTIVITY.
WINDS WILL CONTINUE OUT OF THE SOUTH AT 20 TO 25 KT WITH GUSTS TO
35KT POSSIBLE THROUGH 2200 UTC. SHRA WILL CONTINUE THIS AFTERNOON
WITH A THUNDERSTORM POSSIBLE THROUGH LATE EVENING.
KSFO BRIDGE APPROACH...SIMILAR AS KSFO.
MRY BAY AREA TERMINALS...LOW VFR TO MVFR CIGS WILL PREVAIL TODAY WITH
PERIODS OF REDUCED VISIBILITY TO 4SM OR LESS OCCURRING DURING SHOWER
ACTIVITY. WINDS WILL CONTINUE OUT OF THE EAST SOUTHEAST AT 20 TO 25
KT WITH GUSTS TO 35KT POSSIBLE THROUGH 2200 UTC. SHRA WILL CONTINUE
THIS AFTERNOON WITH A THUNDERSTORM POSSIBLE THROUGH LATE EVENING.
&&
.MARINE...AS OF 5:00 AM WEDNESDAY...GALE FORCE WINDS NOW
OCCURRING OVER THE COASTAL WATERS. WINDS ARE EXPECTED TO INCREASE
FURTHER THIS MORNING AND MAY REACH STORM FORCE GUSTS BETWEEN 7 AM
AND NOON. WINDS WILL DECREASE IN THE AFTERNOON AS THE MAIN PART OF
THE STORM MOVES INLAND.
IN ADDITION TO THE STRONG WINDS...SEAS WILL REMAIN AROUND IN THE 20
TO 25 FOOT RANGE THROUGH TODAY. LOCAL BEACHES COULD SEE SIGNIFICANT
BEACH EROSION...RIP CURRENTS...AND COASTAL FLOODING. A HIGH SURF
WARNING REMAINS IN EFFECT FOR COASTAL AREAS FROM SONOMA COUNTY SOUTH
THROUGH MONTEREY COUNTY. IN ADDITION...A COASTAL FLOOD WARNING
HAS BEEN POSTED FOR THESE SAME AREAS AND IS VALID THROUGH 4 PM
WEDNESDAY AFTERNOON. PLEASE SEE SFOCFWMTR WHUS46 KMTR FOR MORE
INFORMATION.
TIDE INFORMATION FOR THE GOLDEN GATE...
WEDS AFTERNOON 2:18 PM 4.4 FT
THURS MORNING 3:15 AM 5.4 FT
THURS AFTERNOON 3:19 PM 3.9 FT
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDA...SCA ALL WATERS TONIGHT WITH STORM WARNINGS WEDS.
SCA...SAN FRANCISCO BAR FOR ROUGH BAR
HIGH SURF WARNING...ENTIRE COAST.
COASTAL FLOOD WARNING...ENTIRE COAST.
.HIGH WIND WARNING...TIL 12 NOON FOR COAST AND SF
BAY SHORELINE.
.WIND ADV...EVERYWHERE ELSE TIL 12 NOON EXCEPT N AND E BAY
VALLEYS.
PUBLIC FORECAST: SSA
AVIATION/MARINE: W PI/LARRY
NWS ON THE WEB AT WEATHER.GOV/SANFRANCISCOHazardous weather outlook, Jan 20, 4:00 AM PST, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA CA 400 AM PST WED JAN 20 2010 CAZ006-505-509-529-530-210200- SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST- SOUTHERN MONTEREY BAY AND BIG SUR COAST-NORTHERN MONTEREY BAY- 400 AM PST WED JAN 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL SECTIONS OF THE SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA. .DAY ONE...WEDNESDAY MINOR URBAN AND SMALL STREAM FLOODING ARE POSSIBLE THIS MORNING WITH A COLD FRONTAL PASSAGE. THUNDERSTORMS WITH SMALL HAIL ARE POSSIBLE THROUGH THIS AFTERNOON. LARGE OCEAN SWELL WILL CONTINUE TO IMPACT THE COAST. A HIGH SURF WARNING IS IN EFFECT UNTIL 4 PM THURSDAY AFTERNOON. A COASTAL FLOOD WARNING IS IN EFFECT UNTIL 4 PM WEDNESDAY AFTERNOON. * HIGH SURF WARNING AND COASTAL FLOOD WATCH...SEE SFOCFWMTR STRONG WINDS WILL RAMP UP AHEAD OF A STRONG PACIFIC WEATHER SYSTEM. HIGH WIND WARNINGS AND WIND ADVISORIES ARE IN EFFECT UNTIL NOON PST WEDNESDAY. WIND GUSTS AS HIGH AS 60 MPH ARE POSSIBLE. * HIGH WIND WARNING AND WIND ADVISORY....SEE SFONPWMTR WWUS76 KMTR FOR DETAILS * .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STORMY WEATHER WILL CONTINUE THROUGH THE REST OF THE WEEK. LARGE AND POWERFUL WAVES WILL CONTINUE TO IMPACT THE COAST. PERIODS OF HEAVY RAIN AND STRONG WINDS WILL CONTINUE. A HIGH SURF WARNING IS IN EFFECT UNTIL 4 PM THURSDAY. * HIGH SURF WARNING AND COASTAL FLOOD WATCH...SEE SFOCFWMTR .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES. CAZ507-508-511>513-516>518-528-210200- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO COUNTY AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-EAST BAY HILLS AND THE DIABLO RANGE- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE- 400 AM PST WED JAN 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF THE SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA. .DAY ONE...WEDNESDAY MINOR URBAN AND SMALL STREAM FLOODING ARE POSSIBLE THIS MORNING WITH A COLD FRONTAL PASSAGE. THUNDERSTORMS WITH SMALL HAIL ARE POSSIBLE THROUGH THIS AFTERNOON. STRONG WINDS WILL DEVELOP AHEAD OF AND WITH THIS STRONG PACIFIC WEATHER SYSTEM. HIGH WIND WARNINGS AND WIND ADVISORIES ARE IN EFFECT UNTIL NOON PST WEDNESDAY. WIND GUSTS AS HIGH AS 60 MPH ARE POSSIBLE. * HIGH WIND WARNING AND WIND ADVISORY....SEE SFONPWMTR WWUS76 KMTR FOR DETAILS * .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH MONDAY STORMY WEATHER WILL CONTINUE THROUGH THE REST OF THE WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES. CAZ506-510-210200- NORTH BAY INTERIOR VALLEYS-EAST BAY INTERIOR VALLEYS- 400 AM PST WED JAN 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTH AND EAST BAY VALLEYS. .DAY ONE...WEDNESDAY GUSTY SOUTH WINDS AND MINOR URBAN AND SMALL STREAM FLOODING ARE POSSIBLE THIS MORNING WITH A COLD FRONTAL PASSAGE. THUNDERSTORMS WITH SMALL HAIL ARE POSSIBLE THROUGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STORMY WEATHER WILL CONTINUE THROUGH THE REST OF THE WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jan 20, 7:43 AM PST, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
743 AM PST WED JAN 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL 3 SW SEBASTOPOL 38.37N 122.87W
01/19/2010 M0.50 INCH SONOMA CA TRAINED SPOTTER
FROM COCORAHS SPOTTER ID CA-SN-46
0730 AM NON-TSTM WND GST 1 SSW HALF MOON BAY 37.46N 122.44W
01/20/2010 M54.00 MPH PZZ545 CA TRAINED SPOTTER
&&
BTENTINGLocal storm report, Jan 20, 10:01 AM PST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1001 AM PST WED JAN 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLASH FLOOD 4 WSW SEBASTOPOL 38.38N 122.89W
01/20/2010 SONOMA CA TRAINED SPOTTER
REPORT FROM COCORAHS OBSERVER...BODEGA HWY FLOODED WITH 6
INCHES OF FLOWING WATER OVER ROAD.
0919 AM TSTM WND GST 4 WSW BURLINGAME 37.56N 122.44W
01/20/2010 M64.00 MPH SAN MATEO CA MESONET
OBSERVED AT SPRING VALLEY RAWS. ELEVATION 1075 FEET.
0950 AM HEAVY RAIN WSW CASTRO VALLEY 37.71N 122.06W
01/20/2010 M0.42 INCH ALAMEDA CA TRAINED SPOTTER
FROM COCORAHS OBSERVER...HEAVY RAINFALL 0.42 INCHES IN 20
MINUTES WITH MINOR FLOODING.
&&
MMEHLEThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 19, 4:04 PM PST | Special Weather Statement | MTR | Alameda, Contra Costa, Napa, San Benito, San Mateo, Santa Clara and 1 more | 56 min |
| Jan 19, 5:06 PM PST | Special Weather Statement | MTR | Monterey, San Benito, Santa Clara, Santa Cruz | 54 min |
| Jan 19, 6:24 PM PST | Special Marine Warning | MTR | 21 min | |
| Jan 19, 6:55 PM PST | Severe Thunderstorm Warning | MTR | Monterey | 18 min |
| Jan 19, 7:24 PM PST | Special Marine Warning | MTR | 36 min | |
| Jan 20, 4:17 AM PST | Coastal Flood Warning | MTR | Marin, Monterey, City and County of San Francisco, San Mateo, Santa Cruz, Sonoma | 8 hr |
| Jan 20, 5:01 AM PST | Areal Flood Advisory | MTR | Alameda, Contra Costa, Marin, Monterey, Napa, San Benito and 5 more | 6 hr |
| Jan 20, 9:01 AM PST | Flash Flood Warning | MTR | Sonoma | 119 min |
| Jan 20, 9:08 AM PST | Severe Thunderstorm Warning | MTR | San Mateo | 22 min |
| Jan 20, 9:17 AM PST | Special Marine Warning | MTR | 28 min | |
| Jan 20, 9:29 AM PST | Severe Thunderstorm Warning | MTR | Monterey | 22 min |
| Jan 20, 11:46 AM PST | Small Craft Advisory | MTR | 64 hr | |
| Jan 20, 12:38 PM PST | Special Weather Statement | MTR | Santa Clara | 52 min |
| Jan 20, 1:45 PM PST | Special Weather Statement | MTR | Santa Cruz | 30 min |
| Jan 20, 1:54 PM PST | Special Weather Statement | MTR | Santa Clara | 66 min |
| Jan 20, 2:07 PM PST | Tornado Warning | MTR | Santa Clara, Santa Cruz | 23 min |
| Jan 20, 2:16 PM PST | Special Weather Statement | MTR | Santa Clara, Santa Cruz | 59 min |
| Jan 20, 2:21 PM PST | Severe Thunderstorm Warning | MTR | Monterey | 24 min |
| Jan 20, 2:42 PM PST | Severe Thunderstorm Warning | MTR | Monterey | 33 min |
| Jan 20, 3:05 PM PST | Special Weather Statement | MTR | Monterey | 25 min |
Nearby
Flash Flood Warnings in California, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.